Sharp remainder of a critical Hardy inequality

Norisuke Ioku*, Michinori Ishiwata, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)

Abstract

An explicit representation is given to the remainder of a critical Hardy inequality in $${L^{n}(\mathbb{R}^{n})}$$Ln(Rn) with $${n \ge 2}$$n≥2.

Original languageEnglish
Pages (from-to)65-71
Number of pages7
JournalArchiv der Mathematik
Volume106
Issue number1
DOIs
Publication statusPublished - 2016 Jan 1

Keywords

  • Hardy’s inequality
  • Limiting case
  • Remainder

ASJC Scopus subject areas

  • Mathematics(all)

Cite this